RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1990, Volume 192, Pages 5–19 (Mi tm1540)  

Variational properties of averaged equations for periodic media

N. S. Bakhvalov, M. È. Èglit


Full text: PDF file (1541 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 192, 3–18

Bibliographic databases:

UDC: 519.6

Citation: N. S. Bakhvalov, M. È. Èglit, “Variational properties of averaged equations for periodic media”, Differential equations and functional spaces, Collection of papers, dedicated to the memory of academician S. L. Sobolev, Trudy Mat. Inst. Steklov., 192, Nauka, Moscow, 1990, 5–19; Proc. Steklov Inst. Math., 192 (1992), 3–18

Citation in format AMSBIB
\Bibitem{BakEgl90}
\by N.~S.~Bakhvalov, M.~\`E.~\`Eglit
\paper Variational properties of averaged equations for periodic media
\inbook Differential equations and functional spaces
\bookinfo Collection of papers, dedicated to the memory of academician S.\,L.~Sobolev
\serial Trudy Mat. Inst. Steklov.
\yr 1990
\vol 192
\pages 5--19
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1097885}
\zmath{https://zbmath.org/?q=an:0780.73045}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 192
\pages 3--18


Linking options:
  • http://mi.mathnet.ru/eng/tm1540
  • http://mi.mathnet.ru/eng/tm/v192/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:97
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018